I refilled my prescription two days ago but forgot to put the new bottle in my purse so yesterday I missed a dose. I only take 30mg a day for fibromyalgia. But all day today I’ve felt like I had vertigo. Every time I turn my head too quickly or go from sitting to standing or vice versa I just feel really dizzy and off. It’s really uncomfortable and makes me nervous about taking this medication at all. Does this happen to everyone? Is it normal?
I used to take Cymbalta and though I don’t remember feeling dizzy if I missed a dose I do remember feeling really awful if I was even 6 or 7 hours late on my dose. Like I had the flu. Cymbalta has a very short half life so you notice the withdrawal effects very quickly. It’s the main reason I stopped taking it. I took Prozac at the same time I stopped Cymbalta and it lessened the withdrawal effects a lot. It did help me physically (I also have Fibromyalgia) and mentally but I hated being so dependent on it!
The withdrawal from cymbalta is rough. Missing a dose for 24 hours could kick it in. If you take your dose you should settle out.
Still, one day you may decide to come off completely. This lets you know how it starts in the withdrawal.
I started at 20 mg and it really helped for a couple of months. Then my body adapted to it. My doc kept increasing every time my body adapted. I got up to 60 mg.
Then I ended up in the hospital after a week of fevers. My GP took me off several things at once and the fevers stopped. So be warned, each person’s body reacts differently to meds. In the same way, our withdrawal effects will be different.
Good luck with the cymbalta. I will never take it again!!
I religiously take my 60mg of Cymbalta every evening at 10:00. I’ve been taking it for generalized anxiety for 2-1/2 months. I have been warned by a friend not to miss a dose or even take it a few hours late since it will cause withdrawal symptoms. I’m sure dizziness is one side effect. Don’t give up on it yet. I’ve had very good results so far. Good luck.
YES! happens to the one I love, down to the turn my head and sitting and standing dizziness. Yes Yes Yes. The script or prescriber will tell you to miss a dose but, in our world, we take asap. also in our world your dose sounds low. The one I love is roughly same weight as me and after multiple years at 2-20 mg in pm, they want her to increase up to 3-20 mg. The one I love has had Fybro for more than 10 years so we know what you are going through. Rest easy, you are not alone.
This is typically me. i take a very high dose of 120mg, i cant move my eyes, get up, or even move quickly. i ll be sitting and suddenly feel like something hit my head so fast. this is a typical side effect everytime i m late taking my pill , or i skip one dose.
I know this question is old, but for the sake of helping others I still want to contribute. In short, yes! I've been taking 60 mg of Cymbalta daily for three or so years. This is a medication that you cannot miss taking without symptoms quickly developing. For me, I get "brain zaps", which feel like electricity shooting through my head whenever I move my eyes. I will also develop of a headache on top of my head and a couple times have also gotten an upset stomach. Lastly, my emotions will be a wreck. I'm talking severe irritability and tearfulness. Thankfully, I've only ever missed or been more than 6 hours late on a dose a handful of times. It's not a good feeling but does seem to resolve for me within a few hours of taking the missed dose.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.